Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Phạm Hữu Anh Ngọc (2000), Một số bài toán về tính ổn định vững của các hệ động lực, Luận án tiến sĩ, Viện Toán học |
Sách, tạp chí |
Tiêu đề: |
Một số bài toán về tính ổn định vững của các hệ động lực |
Tác giả: |
Phạm Hữu Anh Ngọc |
Nhà XB: |
Viện Toán học |
Năm: |
2000 |
|
[3] Dương Đặng Xuân Thành (2009), Tính ổn định và bền vững của một số tính chất hệ động lực tuyến tính, Luận án tiến sĩ, Đại Học Quốc Gia Thành Phố Hồ Chí Minh.Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Tính ổn định và bền vững của một số tính chất hệ động lực tuyến tính |
Tác giả: |
Dương Đặng Xuân Thành |
Nhà XB: |
Đại Học Quốc Gia Thành Phố Hồ Chí Minh |
Năm: |
2009 |
|
[4] P.K. Anh, D.S. Hoang (2006), "Stability of class of singular differ- ence equations", Int. J. Difference Eq., 1(2), pp. 181-193 |
Sách, tạp chí |
Tiêu đề: |
Stability of class of singular difference equations |
Tác giả: |
P.K. Anh, D.S. Hoang |
Nhà XB: |
Int. J. Difference Eq. |
Năm: |
2006 |
|
[5] B.T. Anh, D.C. Khanh and D.D.X. Thanh (2009), "Eising-like for- mulae for structured controllability radii", Systems & Control Let- ters, submitted |
Sách, tạp chí |
Tiêu đề: |
Eising-like for-mulae for structured controllability radii |
Tác giả: |
B.T. Anh, D.C. Khanh and D.D.X. Thanh |
Năm: |
2009 |
|
[6] B.T. Anh, N.K. Son, D.D.X. Thanh (2008), "Stability radii of delay difference systems under affine parameter perturbations in infinite dimensional spaces", Appl. Math. Comp., 202, pp. 562-570 |
Sách, tạp chí |
Tiêu đề: |
Stability radii of delay difference systems under affine parameter perturbations in infinite dimensional spaces |
Tác giả: |
B.T. Anh, N.K. Son, D.D.X. Thanh |
Nhà XB: |
Appl. Math. Comp. |
Năm: |
2008 |
|
[7] B.T. Anh, N.K. Son, D.D.X. Thanh (2009), "Stability radii of posi- tive linear time-delay systems under fractional perturbations", Sys- tems & Control Letters, 58, pp. 155-159 |
Sách, tạp chí |
Tiêu đề: |
Stability radii of posi-tive linear time-delay systems under fractional perturbations |
Tác giả: |
B.T. Anh, N.K. Son, D.D.X. Thanh |
Năm: |
2009 |
|
[8] B.T. Anh, N.K. Son (2010), "Robust stability of positive linear sys- tems in Banach spaces", J. Difference Eq. Appl., 16, pp. 1447-1461 |
Sách, tạp chí |
Tiêu đề: |
Robust stability of positive linear sys-tems in Banach spaces |
Tác giả: |
B.T. Anh, N.K. Son |
Năm: |
2010 |
|
[9] A. Berman and R.J. Plemmons (1979), Nonnegative Matrices in Mathematical Sciences, Acad. Press, New York |
Sách, tạp chí |
Tiêu đề: |
Nonnegative Matrices in Mathematical Sciences |
Tác giả: |
A. Berman, R.J. Plemmons |
Nhà XB: |
Acad. Press |
Năm: |
1979 |
|
[10] M. Bohner and A. Peterson (2001), Dynamic equations on time scales: An Introduction with Applications, Birkh¨ auser, Boston |
Sách, tạp chí |
Tiêu đề: |
Dynamic equations on time scales: An Introduction with Applications |
Tác giả: |
M. Bohner, A. Peterson |
Nhà XB: |
Birkhäuser |
Năm: |
2001 |
|
[12] S. Boyd and V. Balakrishnan (1990), "A regularity result for the singular values of a transfer matrix and a quadratically convergence algorithm for computing its L ∞ -norm", Systems & Control Letters, 15, pp. 1-7 |
Sách, tạp chí |
Tiêu đề: |
A regularity result for the singular values of a transfer matrix and a quadratically convergence algorithm for computing its L ∞ -norm |
Tác giả: |
S. Boyd, V. Balakrishnan |
Nhà XB: |
Systems & Control Letters |
Năm: |
1990 |
|
[13] M. Bracke (2000), On stability radii of parametrized linear differential-algebraic systems, Ph.D thesis, University of Kaiser- slautern |
Sách, tạp chí |
Tiêu đề: |
On stability radii of parametrized linear differential-algebraic systems |
Tác giả: |
M. Bracke |
Nhà XB: |
University of Kaiserslautern |
Năm: |
2000 |
|
[14] R. Brammer (1972), "Controllability of linear autonomous systems with positive controllers", SIAM J. Control Optim., 10, pp. 339-353 |
Sách, tạp chí |
Tiêu đề: |
Controllability of linear autonomous systemswith positive controllers |
Tác giả: |
R. Brammer |
Năm: |
1972 |
|
[15] A. Bunse-Gerstner, R. Byers, V. Mehrmann, and N.K. Nichols (1999), "Feedback design for regularizing descriptor systems", Lin- ear Algebra and its Applications, 299, pp. 119-151 |
Sách, tạp chí |
Tiêu đề: |
Feedback design for regularizing descriptor systems |
Tác giả: |
A. Bunse-Gerstner, R. Byers, V. Mehrmann, N.K. Nichols |
Nhà XB: |
Linear Algebra and its Applications |
Năm: |
1999 |
|
[16] J.V. Burke, A.S. Lewis and M.L. Overton (2004), "Pseudospectral components and the distance to uncontrollability", SIAM J. Matrix Anal. Appl., 26, pp. 350-361 |
Sách, tạp chí |
Tiêu đề: |
Pseudospectralcomponents and the distance to uncontrollability |
Tác giả: |
J.V. Burke, A.S. Lewis and M.L. Overton |
Năm: |
2004 |
|
[17] R. Byers (1994), "The descriptor controllability radius", in: U.Helmke, R. Mennicken, J. Saurer (Eds.), Proceedings of the Con- ference on the Mathematical Theory of Networks and Systems, MTNS’93, Akademie Verlag, Berlin, pp. 85-88 |
Sách, tạp chí |
Tiêu đề: |
The descriptor controllability radius |
Tác giả: |
R. Byers |
Nhà XB: |
Akademie Verlag |
Năm: |
1994 |
|
[18] S. Clark, Y. Latushkin, S. Montgomery-Smith, and T. Randolph (2000), "Stability radius and internal versus external stability in Banach spaces: An evolution semigroup approach", SIAM J. Control Optim., 38, pp. 1757-1793 |
Sách, tạp chí |
Tiêu đề: |
Stability radius and internal versus external stability in Banach spaces: An evolution semigroup approach |
Tác giả: |
S. Clark, Y. Latushkin, S. Montgomery-Smith, T. Randolph |
Nhà XB: |
SIAM J. Control Optim. |
Năm: |
2000 |
|
[20] J.J. DaCunha (2005), "Stability for time varying linear dynamic systems on time scales", J. Comput. Appl. Math., 176(2), pp. 381- 410 |
Sách, tạp chí |
Tiêu đề: |
Stability for time varying linear dynamicsystems on time scales |
Tác giả: |
J.J. DaCunha |
Năm: |
2005 |
|
[22] R.A. DeCarlo and M. Wicks (1991), "Computing the distance to an uncontrollable system", IEEE Trans. Automat. Control, 36(1), pp.39-49 |
Sách, tạp chí |
Tiêu đề: |
Computing the distance to anuncontrollable system |
Tác giả: |
R.A. DeCarlo and M. Wicks |
Năm: |
1991 |
|
[23] T.S. Doan, A. Kalauch and S. Siegmund (2009), "Exponential Sta- bility of Linear-Time Invariant Systems on Time Scales", Nonlinear Dynamics and Systems Theory, 9, pp. 37-50 |
Sách, tạp chí |
Tiêu đề: |
Exponential Stability of Linear-Time Invariant Systems on Time Scales |
Tác giả: |
T.S. Doan, A. Kalauch, S. Siegmund |
Nhà XB: |
Nonlinear Dynamics and Systems Theory |
Năm: |
2009 |
|
[24] T.S. Doan, A. Kalauch, S. Siegmund and F. Wirth (2010), "Stabil- ity radii for positive linear time-invariant systems on time scales", Systems & Control Letters, 59, pp. 173-179 |
Sách, tạp chí |
Tiêu đề: |
Stabil-ity radii for positive linear time-invariant systems on time scales |
Tác giả: |
T.S. Doan, A. Kalauch, S. Siegmund and F. Wirth |
Năm: |
2010 |
|